# SDR 2007UALA02139

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 35,700 hours, 13,326 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE AT (1=CAPT, 2=1ST OFF, 3=1ST OBS), CREW COMMENTS, TEST BUTTON STICKS IN WHEN PUSHED.    [08-07-07]   REPLACED MASK.
